About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 626898, 7 pages
http://dx.doi.org/10.1155/2013/626898
Research Article

The Hyperorder of Solutions of Second-Order Linear Differential Equations

School of Mathematics and Statistics, Anyang Normal University, Anyang 455000, China

Received 15 June 2013; Accepted 29 July 2013

Academic Editor: Jaan Janno

Copyright © 2013 Guowei Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Guowei Zhang, “The Hyperorder of Solutions of Second-Order Linear Differential Equations,” Abstract and Applied Analysis, vol. 2013, Article ID 626898, 7 pages, 2013. doi:10.1155/2013/626898